# SDR GTIA020094

- Difficulty date: February 17, 2002
- Submitted: April 5, 2002
- Operation: Air carrier
- Aircraft: N823NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48020
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: B-Nut
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DTW - FLT 902 - NR 1 ENGINE 1.23 EPR MAX-ENGINE HEAT ON LOW SPEED ABORT RETURN TO GATE.  REMOVED AND REPLACED LEFT EPR XMITTER NO HELP, FOUND LOOSE 'B' NUT ON PIT FLEX LINE ON PYLON, TIGHTEN SAME SYSTEM OPS CHECK OK PER 77-11-02.  AIRCRAFT OK FOR SERVICE.  (M)
